Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 176583, 5 pages
http://dx.doi.org/10.1155/2014/176583
Research Article

Boundary Stabilization of the Wave Equation with Time-Varying and Nonlinear Feedback

1College of Computer Science, Beijing University of Technology, Beijing 100124, China
2State Engineering Laboratory of Information System Classified Protection Key Technologies, Beijing University of Technology, Beijing 100124, China

Received 24 April 2014; Accepted 7 June 2014; Published 29 June 2014

Academic Editor: Yoshinori Hayafuji

Copyright © 2014 Jian-Sheng Tian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian-Sheng Tian, Wei Wang, Fei Xue, and Pei-Yong Cong, “Boundary Stabilization of the Wave Equation with Time-Varying and Nonlinear Feedback,” Mathematical Problems in Engineering, vol. 2014, Article ID 176583, 5 pages, 2014. https://doi.org/10.1155/2014/176583.